# SDR 2007FA0001031

- Difficulty date: November 6, 2007
- Submitted: November 21, 2007
- Operation: General aviation
- Aircraft: N28KP
- Make and model: Beech C90
- Aircraft serial: LJ845
- Engine: Pwa PT6*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 5012007717
- Condition: Cracked
- Location: Mlg Ww
- Part time: 6,171 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAG LEG SUPPORT BRACKETS FOUND CRACKED ON BOTH LT AND RT SIDES DURING A ROUTINE INSPECTION.  MOST LIKELY FATIGUE CRACKS OR A ROUGH LANDING.  (K)
